# SDR AALA202308162342

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 654A00041032
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AROUND FASTENER HOLES IN AFT CARGO COMPARTMENT FLOOR STRUCTURE CARGO TIE DOWN TRACK RAIL LOCATED BETWEEN BS 787 AND BS 837, RBL 14.5. REPLACED CARGO TRACK RAIL PER SRM 53-00-53-2R-3.
